# SDR COEA2017101345804

- Difficulty date: October 13, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N804HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 623
- Aircraft time: 21,608 hours, 26,662 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: S57215358201
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 176596 NR 903008 HEAVY CHECK COE/MAJOR REPAIR: PERMANENT REPAIR LOWER AFT WING SKIN FASTENER HOLES RIBS 13-16. CORRECTIVE ACTION: REPAIRED PER SRAS CETS-2322/17...11488.
